MathSciNet Relay Station
MathSciNet bibliographic data
MR2860693 11Y60 (33C20)
Guillera, Jesús A new Ramanujan-like series for $1/\pi^2$. Ramanujan J. 26 (2011), no. 3, 369–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement